New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 7/20/2006 4:54 PM (GMT -6)   
Well, I've finished 2 weeks of the physical therapy to help my legs.  They have me ride a bike for 10 minutes then I do some different exercises for my legs, then they put a belt arouind my waist and the therapist hangs on to it while they have me walk a straight line (without looking down!)putting one foot in front of the other and then "braiding" walking side ways putting one foot over then back and so on.  Also, they have me on a mini tramplolene trying to be balanced and they bat a ballon to me and I'm supposed to hit it back. 
 
I can tell my balance is some better.  I know it won't be like a normal person without MS even after I finish the therapy but I think it is helping.  I still haven't started the imuran, I will eventually. 
 
My Avonex is still kicking my booty each week, I've had 12 shots so far and no reduction in side effects.  I really think it's because I have lupus also.
 
Thanks for listening! 
Michelle ><>
 A true friend is like support to a leaning wall.


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 7/20/2006 5:59 PM (GMT -6)   
I wish I could afford..or had the insurance coverage to afford...PT. I know it helped a lot when I was able to take advantage of it. I should keep up with the exercises they provided at home, but without the incentive of seeing the PT, that's hard to do.

I'm sorry you're still having the problems with the Avonex, though..
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


DBG
Regular Member


Date Joined Sep 2004
Total Posts : 235
   Posted 7/20/2006 8:04 PM (GMT -6)   

I am so glad you posted this cause I just had gotten off the phone with my Neuro's office and my Dr is referring me to PT.  I'm having alot of ankle and general leg weakness that he thinks PT will help with. 

Sorry you're not doing well.  And the having the Lupus on top of all of this must be very difficult. 

Prayers,

Christine


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 7/20/2006 8:41 PM (GMT -6)   
I'm so glad the PT is helping you! That's great news!

Have your doctors made any comments about the MS meds making the Lupus worse? I hope in time the side effects eventually lessen for you. You're doing a great job sticking it out
:-)

Kimber
 
Allow Healing Well to continue to help others, clink link for details

got better things to do
Regular Member


Date Joined Jan 2006
Total Posts : 176
   Posted 7/20/2006 9:32 PM (GMT -6)   
Shellypoo,
You go girl !!!!! I Pray that the side effects get better.
Just when I was getting use to yesterday......Along came today.
 
 
             ~~LIFE~~       

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 3:21 PM (GMT -6)
There are a total of 2,885,704 posts in 316,631 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
411 Guest(s), 15 Registered Member(s) are currently online.  Details
John_TX, imagardener2, mattamx, Artist Mark, Doggiedo, Casa11, Jerry L., Tsak11, Pirouette, ppm guy, Maggs27, Slowdive182, Uniform Charlie, FLBeachgal, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer